# SDR SWAA2023082382729

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER FLANGE CRACKED BL 0 BS 285. 8-56<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT CABIN FLOOR;FWD WET AREA; BL 0 BS 285. PER B 737-700 SRM 51-40-02-0G-0 AND DWG # 141A5410.;[02] VERIFIED STEP # 1
